# SDR ASAA0996050

- Difficulty date: June 27, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 25,043 hours, 10,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75014
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WL 156 BS 794-847 RBL 14 FLOOR SUPPORT CORRODED, FOUND TO BE OUT OF LIMITS.  REPAIRED TRACK BY REPLACING SECTION OF TRACK.
